Anomalies in Ridge Regression: Rejoinder
Article first published online: 18 JUN 2010
© 2010 The Authors. Journal compilation © 2010 International Statistical Institute
International Statistical Review
Volume 78, Issue 2, pages 215–217, August 2010
How to Cite
Jensen, D. R. and Ramirez, D. E. (2010), Anomalies in Ridge Regression: Rejoinder. International Statistical Review, 78: 215–217. doi: 10.1111/j.1751-5823.2010.00116.x
- Issue published online: 3 AUG 2010
- Article first published online: 18 JUN 2010
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!